# SDR FDEA201008122973

- Difficulty date: August 12, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SIDE OTBD FLAP INBD HINGE FWD MOUNT OTBD BORE HOLE FOUND CORRODED AFTER BUSHING REMOVED.  LT WING SIDE OUTBOARD FLAP INBOARD HINGE FORWARD MOUNT OUTBOARD BORE HOLE REWORKED AS PER EA 8-5740-132489,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 110.
